On certain identities due to Ramanujan

Raghavan, S. (1986) On certain identities due to Ramanujan The Quarterly Journal of Mathematics, 37 (2). pp. 221-229. ISSN 0033-5606

Full text not available from this repository.

Official URL: http://qjmath.oxfordjournals.org/content/37/2/221....

Related URL: http://dx.doi.org/10.1093/qmath/37.2.221


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:86759
Deposited On:12 Mar 2012 15:46
Last Modified:12 Mar 2012 15:46

Repository Staff Only: item control page